Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Experiencing lower back pain, fatigue and having bruises in lumbar area. Took Ibuprofen. Suggest

I have a healthy, active, 13 year old daughter, 5'2', 103 lbs, who has recently began to complain of lower back pain and increased fatigue. She woke this moring with 3 small brusies the lumbar area and increased pain without relief from ibuprofen 400mg. She has not fallen or injured herself in any way. The back pain has been an issue for a little over a week. No fever, nauea,voimitng, or pain anywhere else.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome at HCM.

I am more concerned about these symptoms of your daughter.There can be some infection at back or a generalized condition like viral infection which is leading to these symptoms.

Presence of bruises can be due immune reaction caused by infection from viruses.

I will advice you to consult to your paediatric doctor & get her evaluated by having blood examination & x rays.

Hope this will help you.

With best wishes.
Answered: Fri, 26 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor